MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Tijdschrift voor psychiatrie · 2018

[Delirium as a late onset manifestation of quetiapine intoxication].

Baptist E, de Graaf I C, Bannink M

Клинический случайСтатьяПеревод в очереди

Аннотация

In this article we describe the developments of two patients who were hospitalized after a quetiapine overdose, subsequently developing delirium. Delirium occurred several hours after ingestion and lasted several days. Laboratory blood testing revealed a slower decline in quetiapine plasma concentration than expected when compared to the standardized half-life averages of therapeutic doses of quetiapine. The clinical state during the first hours after ingestion does not sufficiently predict further clinical outcome. The changes in pharmacokinetics due to the intoxication, so-called toxicokinetics, are the underlying cause.

Для цитирования: Baptist E, de Graaf I C, Bannink M. [Delirium as a late onset manifestation of quetiapine intoxication].. Tijdschrift voor psychiatrie. 2018.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.